| Model Number |
7590 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous, and severely calcified left anterior descending artery.A 1.50mm x 20mm maverick balloon catheter was advanced for dilatation.However, during third inflation at 6 atmospheres, the balloon ruptured.The procedure was completed with another of the same device.No patient complications were reported, and the patient condition was good post-procedure.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr.: fg maverick 2 mr, 1.50mm x 20mm, catheter was returned for analysis.Visual, tactile and microscopic analysis as well as functional testing was performed on the device.Visual and tactile inspection identified no issues with the hypotube shaft.A visual inspection of the outer and inner lumen and tactile examination of the entire extrusion found no issues.A detailed microscopic examination of the balloon identified a pinhole leak 0.5cm from the distal tip.The device was attached to an encore inflation unit and the balloon was observed to have a pinhole leak.A microscopic analysis revealed bumper tip showed no signs of distal tip damage.